Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A modification of the Runge-Kutta fourth-order method

Author: E. K. Blum
Journal: Math. Comp. 16 (1962), 176-187
MSC: Primary 65.61
MathSciNet review: 0145661
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.61

Retrieve articles in all journals with MSC: 65.61

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society